| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Affected channels were noticed during in situ measurements.Reimplantation surgery is considered.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
Affected channels were noticed during in situ measurements.The user was re-implanted.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but as not been received for investigation yet.